Volume 11, Number 1 (2012) | JIRSS 2012, 11(1): 1-21 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Chesneau C, Doosti H. Wavelet Linear Density Estimation for a GARCH Model under Various Dependence Structures. JIRSS. 2012; 11 (1) :1-21
URL: http://jirss.irstat.ir/article-1-172-en.html

Abstract:   (8696 Views)
We consider n observations from the GARCH-type model: S = σ2Z, where σ2 and Z are independent random variables. We develop a new wavelet linear estimator of the unknown density of σ2 under four different dependence structures: the strong mixing case, the β- mixing case, the pairwise positive quadrant case and the ρ-mixing case. Its asymptotic mean integrated squared error properties are explored. In each case, we prove that it attains a fast rate of convergence.
Full-Text [PDF 551 kb]   (1769 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2012/03/3 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb